Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taste salt in mouth
Jul 13, 2007

i have recently started on meds, Dapsone, Stocrin, and Truvada. Since taking the meds I have developed a constant salty taste in my mouth. Is this usual ???

Response from Dr. Henry

A salty taste due to one of the meds you are on (dapsone, Truvada, or Stocrin)is not usual but has been occasionally reported. Your HIV specialist should be aware of the complaint and exam your mouth/tongue next visit. KH



Previous
brown patches on my face
Next
Kaletra Overdose

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement